# SDR ASAA0080570

- Difficulty date: September 2, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-DURING SCHEDULED 30K CHECK THE FLOOR TRACK SECTION AT STA 1117-1136, LBL16, WAS FOUND TO BE CORRODED.REPAIRED PER SRM.
